Skip to Content

Has Gemfibrozil been linked to excessive sweating or Hyperhidrosis?

Responses (1)

Anonymous 14 Dec 2012

Hello,

No, excessive sweating or hyperhidrosis are not listed as possible side effects nor have they been reported as such either.

https://www.drugs.com/sfx/gemfibrozil-side-effects.html

I suggest you contact your Dr. and discuss this side effect further.

Take care,

masso.-

glancys 14 Dec 2012

I found on eHealthMe that less than 1% of people (89 out of 9,315) on Gemfibrozil reported excessive sweating. Since it is not listed as a side effect is this considered a coicidence or a result of another side effect like depression, stress...

Anonymous 14 Dec 2012

That is why I suggested for you to contact you DR. and discuss this side effect further. Did I not write that down in my answer?

All the best,

masso.-

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions